# SDR SWIA201541112

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 29,010 hours, 24,181 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Reads High
- Location: Right  Itt
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RT ENGINE ITT WENT TO RED AND OIL TEMP WENT RED.  ENGINE SHUTDOWN ON ITS OWN.   R & R RT ENG IAW AMM.  OPS AND LEAK CHECKED GOOD.
